MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP(R)

Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP(R)
Catalog Number DYND74261
Medical Device Problem Codes Loss of or Failure to Bond (1068); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "in placing 3-4 ivs per day, i¿ve had only one of the tegaderms (the sterile adhesive patch that goes over the iv site to protect and secure the iv in) actually separate properly from the paper backing the way it¿s supposed to.".
 
Additional Manufacturer Narrative
The customer reported an adhesive issue dressing, stating that only one of the tegaderms actually separated properly from the paper backing and that when separation failed, they had to go through kit after kit, trying to get one that could be used.Finished good production records and finished good pack build were reviewed, and a sample was received; medline received 3 ea unopened kits, tested 3 ea of the dressings, and 2 ea the paper frame border separated from the dressing itself so they were no longer able to be used, while the 3rd one the paper frame did not detach.Medline confirmed the vendor and the cause of this issue.The issue derives from the raw materials process when the force between frame liner and the film is too weak, and medline is working with the component manufacturing facility for further evaluation and corrective actions.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT W/CHLORAPREP(R)
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50867615
Report Number1417592-2026-48601
Device Sequence Number10715995
Product Code LRO
UDI-Device Identifier40080196859840
UDI-Public40080196859840
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74261
Device Lot Number24BBG550
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/05/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown